0
2013
Impact Factor

Dmitriy Bagrets

426034, Izhevsk, Universitetskaya 1
Udmurt State University

Publications:

Bagrets A. A., Bagrets D. A.
Nonintegrability of Hamiltonian Systems in Vortex Dynamics. II. The motion of four point vortices on a sphere
1997, vol. 2, no. 2, pp.  58-64
Abstract
Using the separatrix split method the nonintegrability of Hamiltonian system describing the motion of four point vortices on a sphere is proved.
Citation: Bagrets A. A., Bagrets D. A.,  Nonintegrability of Hamiltonian Systems in Vortex Dynamics. II. The motion of four point vortices on a sphere, Regular and Chaotic Dynamics, 1997, vol. 2, no. 2, pp. 58-64
DOI:10.1070/RD1997v002n02ABEH000036
Bagrets A. A., Bagrets D. A.
Nonintegrability of Hamiltonian systems in vortex dynamics. I. The interactions of three vortex rings
1997, vol. 2, no. 1, pp.  36-42
Abstract
The problem of the interaction of three coaxial vortex rings in an ideal fluid is studied. By introducing an artifical small parameter and using the separatrix split method the nonintegrability of the restricted problem is proved analytically.
Citation: Bagrets A. A., Bagrets D. A.,  Nonintegrability of Hamiltonian systems in vortex dynamics. I. The interactions of three vortex rings, Regular and Chaotic Dynamics, 1997, vol. 2, no. 1, pp. 36-42
DOI:10.1070/RD1997v002n01ABEH000024

Back to the list